# SDR CALA2025120911959

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N14504
- Make and model: Airbus A321-271NX
- Aircraft serial: 11708
- Aircraft time: 5,025 hours, 1,808 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

VERBAL FROM FLIGHT CREW, PRIOR TO DEPARTURE ACFT WAS DEICED. IAW CHECKLIST DITCHING SWITCH WAS TURNED ON.  AFTER DEICING DITCHING SWITCH WAS NOT TURNED OFF. CREW DID NOT REALIZE TILL 34000 FT. ACFT WAS NOT PRESSURIZING AND PACKS WERE OFF.  AFTER CREW DECLARED EMERGENCY LANDING.  CREW FOUND DITCHING SWITCH WAS STILL ON.  CREW TURNED DITCHING SWITCH OFF. ALL ACFT PARAMITERS RETURNED TO NORMAL AND ACFT WAS PRESSURIZING NORMALLY.  REQUESTED THAT AC BE PRESSURIZED. PRESURIZED ACFT IAW MM 05-53-00 WITH NO FAULTS.  PERFORMED PACK TEMP AND CONTOL TRUST IAW MM 21-61-00.  ALL STEPS PASSED. AIRCRAFT OK TO CONTINUE.
